1.Dễ
Nồng độ "đỉnh" (peak) của một thuốc đo điều gì?
- ANồng độ cao nhất trong máu sau một liều
- BNồng độ mà thuốc bắt đầu gây độc
- CNồng độ trung bình trong một tuần
- DNồng độ thấp nhất trong máu trước liều tiếp theo
2.Dễ
A raised lymphocyte count is most typical of:
- AAllergic asthma
- BIron deficiency
- CViral infections
- DBacterial abscesses
3.Dễ
A raised procalcitonin level most strongly suggests:
- AA bacterial infection
- BAn allergic reaction
- CIron-deficiency anemia
- DA viral common cold
4.Trung bình
When is a peak level for an IV aminoglycoside such as gentamicin usually drawn?
- AExactly 24 hours after the first dose
- BAt any time convenient for the patient
- CJust before the next dose is started
- DAbout 30 minutes after the infusion ends
5.Trung bình
A patient with an upper gastrointestinal bleed has a BUN of 48 mg/dL (urea 17 mmol/L) and a normal creatinine. What is the most likely explanation?
- AThe liver has stopped making urea because of the bleeding
- BSkeletal muscle is breaking down because of the blood loss
- CThe kidneys have suddenly lost most of their function
- DDigested blood adds protein, which the liver turns into urea
6.Trung bình
A patient with a potassium of 2,8 mEq/L has potassium chloride prescribed IV. Which statement about giving it is correct?
- AIt is always diluted and given by infusion pump, never as an IV push
- BIt is added to the IV bag without mixing, so it stays at the bottom
- CIt is given as an undiluted bolus into a large vein to avoid irritation
- DIt may be given as a slow IV push over one minute if the level is very low
7.Khó
A patient on digoxin has a calcium of 12,1 mg/dL (3,0 mmol/L) and new nausea and a slow pulse. Why is the calcium result important?
- AHigh calcium makes the kidneys clear digoxin faster
- BHigh calcium increases the risk of digoxin toxicity
- CHigh calcium blocks digoxin, so the drug stops working
- DHigh calcium only matters if the potassium is also high
8.Khó
Kali của người bệnh ở mức 3,4–3,6 mEq/L trong nhiều tháng, và một kết quả đơn lẻ hôm nay là 5,4 mEq/L. Người bệnh thấy khỏe và điện tâm đồ bình thường. Bước tiếp theo tốt nhất là gì?
- ABỏ qua kết quả vì người bệnh thấy khỏe
- BBắt đầu thuốc gắn kali ngay mà không kiểm tra thêm
- CKiểm tra cách lấy mẫu, đánh giá người bệnh và làm lại xét nghiệm
- DNgừng tất cả thuốc thường dùng của người bệnh
Đáp án
- 1. A · Nồng độ cao nhất trong máu sau một liều
- 2. C · Viral infections
- 3. A · A bacterial infection
- 4. D · About 30 minutes after the infusion ends
- 5. D · Digested blood adds protein, which the liver turns into urea
- 6. A · It is always diluted and given by infusion pump, never as an IV push
- 7. B · High calcium increases the risk of digoxin toxicity
- 8. C · Kiểm tra cách lấy mẫu, đánh giá người bệnh và làm lại xét nghiệm
Lời giải đầy đủ từng bước: hãy luyện chủ đề này trên examproblems.com.